# SDR DU4R20180604007

- Difficulty date: June 2, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 23,742 hours, 19,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323164220103
- Condition: Corroded
- Location: Frames 28-29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,  FOUND FORWARD CARGO STRINGER 44R SPLICE WAS CORRODED AT FRAME 28.
